AMS Bookstore LOGO amslogo
Return to List  Item: 1 of 1   
Eleven Papers in Analysis
P. L. Shabalin, V. A. Zmorovich, A. A. Yakubenko, V. A. Pokhilevich, M. G. Kreĭn, A. A. Nudel'man, S. G. Kreĭn, G. A. Kurina, G. G. Gevorkyan, A. I. Saginashvili, M. Sh. Birman, M. Z. Solomyak, L. V. Mikaelyan, V. V. Ivanov, G. N. Kotenkova, M. Ya. Ivanov, V. V. Koretskii, and N. Ya. Kurochkina
SEARCH THIS BOOK:

American Mathematical Society Translations--Series 2
1986; 119 pp; hardcover
Volume: 127
ISBN-10: 0-8218-3094-5
ISBN-13: 978-0-8218-3094-9
List Price: US$74
Member Price: US$59.20
Order Code: TRANS2/127
[Add Item]

This collection of eleven papers covers a broad spectrum of topics in analysis, from the study of certain classes of analytic functions to the solvability of singular problems for differential and integral equations to computational schemes for the partial differential equations and singular integral equations.

Table of Contents

  • P. L. Shabalin -- Univalence classes and Smirnov domains
  • v. A. Zmorovich and A. A. Yakubenko -- On the radius of \(\alpha\)-convexity for order \(\gamma\) in the class \(S^*_\beta(m)\)
  • V. A. Zmorovich and V. A. Pokhilevich -- On the order of starlikeness of the class of \(\alpha\)-convex functions of order \(\gamma\)
  • M. G. Krein and A. A. Nudelman -- On representations of entire functions positive on the real axis, or on a semiaxis, or outside a finite interval
  • S. G. Krein and G. A. Kurina -- On singular perturbations in optimal control problems
  • G. G. Gevorkyan -- Sets of uniqueness for complete orthonormal systems and Fourier integrals
  • A. I. Saginashvili -- Singular integral equations with coefficients having discontinuities of semi-almost-periodic type
  • M. Sh. Birman and M. Z. Solomyak -- Application of interpolation methods to estimates of the spectrum of integral operators
  • L. V. Mikaelyan -- Asymptotic behavior of Fredholm determinants of truncated integral operators with matrix-valued kernels depending on the difference of the arguments
  • V. V. Ivanov and N. Kotenkova -- Optimization of algorithms for the solution of singular integral equations with respect to their realization time on a computer
  • M. Ya. Ivanov, V. V. Koretskii, and N. Ya. Kurochkina -- Investigation of properties of difference schemes of through computation of second order approximation
Powered by MathJax
Return to List  Item: 1 of 1   

  AMS Home | Comments: webmaster@ams.org
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia